×

Simple principal left ideal domains. (English) Zbl 0249.16002


MSC:

16P10 Finite rings and finite-dimensional associative algebras
16W20 Automorphisms and endomorphisms
16U30 Divisibility, noncommutative UFDs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Cohn, P. M., Quadratic extensions of skew fields, (Proc. London Math. Soc., 11 (1961)), 531-556, (3) · Zbl 0104.03301
[2] Jacobson, N., Theory of Rings, (Math. Surveys, Vol. 1 (1943), Amer. Math. Soc: Amer. Math. Soc Providence, R.I) · JFM 61.1044.03
[3] Jategaonkar, A. V., Ore domains and free algebras, Bull. London Math. Soc., 1, 45-46 (1969) · Zbl 0175.03001
[4] Jategaonkar, A. V., Left Principal Ideal Rings, Springer Lecture Notes No. 123 (1970), Heidelberg · Zbl 0192.37901
[5] Ore, O., Theory of non-commutative polynomials, Ann. of Math., 34, 480-508 (1933) · JFM 59.0925.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.